[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] heart



This is a wonderful web page and I am trying to find something along the 
same line that deals with heart related issues. Does anyone know of such a 
website?

I am still learning about various medications that effect the blood sugar. 
All the time Cory was on Strattera and Concerta, his appetite could not be 
satisfied. He required about 30% more insulin than normal. He gained 
unneeded weight and his blood sugar ran high (180 - 400) most of the time. I 
fianlly told his doctor that he had to change the medication. Cory is now 
only taking 50% of the recommemnded dosage of his new medication. His 
appetite is back to normal and his blood sugar is doing fairly well. 
Doctor's don't listen when I try to tell them there is a connection. It 
seems like I have to just demand that something be done, before I get any 
results. 

My husband always had hypoglycemia. about 17 months ago he developed heart 
problems and the medications he takes is causing his fasting blood sugar to 
be in the 150 range. Now we've got to convince his cardiologest to change 
his medication so he doesn't become a diabetic. He had a frightening heart 
episode early Friday morning. I thought I was losing him. Thankfully, he is 
doing better now and is home from the hospital. 

You know how they say that when it rains, it pours? Well, my brother in law 
passed away Monday. What a week this has been. I haven't even checked my 
blood sugar in several days. Sometimes, life's struggles get overwhelming. 

One more thing - Cory's pump will not be replaced/upgraded by the insurance 
company unless it breaks and is non repariable. They don't care how old it 
is or how advanced the newer models are. I always fear the worst and the 
thought crossed my ming -- What if the stupid thing broke/malfunctioned next 
mongh. He has 2 final exams and 3 semester ones coming up plus they will 
begin doing the Ohio Graduation Tests soon. It seems to me it would be 
difficult to go from one type of therapy to another and try to do exams at 
the same time. OK - I'll admit the odds of it breaking at that exact time 
probably aren't that high. It's just that so many other things have been 
tough recently that it only stands to figure that something else will go 
werong. 

I'm calm and putting on my happy face - honest,
Susan

--
WOW! Homepage (http://www.wowway.com)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org